# SDR CALA2014091501224

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 33,836 hours, 11,471 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN IS CRACKED AT STATION 101.90 10 INCHES FWD OF AFT SPAR.  INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.
